CSpace
临界情况下heteroclinic环的稳定性
冯贝叶
1991
Source Publication中国科学a辑数学
ISSN1006-9232
Volume000Issue:007Pages:673
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40510
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
冯贝叶. 临界情况下heteroclinic环的稳定性[J]. 中国科学a辑数学,1991,000(007):673.
APA 冯贝叶.(1991).临界情况下heteroclinic环的稳定性.中国科学a辑数学,000(007),673.
MLA 冯贝叶."临界情况下heteroclinic环的稳定性".中国科学a辑数学 000.007(1991):673.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[冯贝叶]'s Articles
Baidu academic
Similar articles in Baidu academic
[冯贝叶]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[冯贝叶]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.